# SDR CALA9800747

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE AT FRAME 520 HAS .5 INCH CRACK ABOVE STR 26R.  STOP DRILLED CRACK PER SRM 51-10-1.  FABRICATED AND INSTALLED REPAIR PER SRM 51-10-6.  HEAT TREAT PER BAC 5602.
